# SDR EVCA202301240001

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Aircraft time: 23,992 hours, 16,447 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 20633000101
- Part serial: A174
- Condition: Cracked
- Location: M/R Blade
- Part time: 1,017 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MR BLADE TRIM TAB CRACKED
